# SDR SWAA2024121256243

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS344 TO BS360 BL0 AT FWD GALLEY AREA 2024-685359<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS344 TO BS360 BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND B737-700 DWG 141A5400 SHEET 32 REV ?.SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS344 TO BS360 BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND B737-700 DWG 141A5400 SHEET 32 REV ?.SEE INDIVIDUAL SIGN-OFF BELOW
